# SDR ASAA11510724

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,234 hours, 4,856 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON FLAP EXTENSION FMC ALERTS FMC DISAGREE.  STOPPED JET ON KSAN RAMP AND COMPLETED QRH FOR FMC DISAGREE.  NORMAL OPERATIONS RESTORED.
